# SDR USAA020294

- Difficulty date: July 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1131198
- Condition: Cracked
- Location: Fuselage
- Part time: 46,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .5 INCH, INT ATTACH ANGLE FORWARD OF STATION 291.5, S11R AND S12R.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER BOEING DWG 65-45807-31.  (M)
